2019
Том 71
№ 1

All Issues

Konstantinov A. Yu.

Articles: 6
Article (Russian)

Point Spectrum of Singularly Perturbed Self-Adjoint Operators

Konstantinov A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 5. - pp. 654–658

We study the inverse spectral problem for the point spectrum of singularly perturbed self-adjoint operators.

Article (English)

Spectral theory of some matrix differential operators of mixed order

Konstantinov A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 8. - pp. 1064–1072

We develop spectral and scattering theory for one class of self-adjoint matrix operators of mixed order.

Article (Ukrainian)

A class of admissible functions in the principle of invariance of wave operators

Konstantinov A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 3. - pp. 227–229

A class of admissible functions that satisfies the well-known invariance principle in the scattering theory is extended.

Article (Ukrainian)

Eigenfunction expansion for symmetric multiparameter problems

Konstantinov A. Yu., Stadnyuk A. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 8. - pp. 1166–1169

An abstract theorem on the expansion in generalized eigenvectors of multiparameter problems for Hermitian operators is established. The applications to differential operators are considered.

Article (Ukrainian)

Invariance principle for wave operators

Konstantinov A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 704 – 709

Article (Ukrainian)

Singular properties of wick monomials

Konstantinov A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 757–760